Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Products of Baire spaces


Author: Paul E. Cohen
Journal: Proc. Amer. Math. Soc. 55 (1976), 119-124
MSC: Primary 04A15; Secondary 54B10
MathSciNet review: 0401480
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Only the usual axioms of set theory are needed to prove the existence of a Baire space whose square is not a Baire space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A15, 54B10

Retrieve articles in all journals with MSC: 04A15, 54B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0401480-4
Keywords: Baire category, forcing, continuum hypothesis
Article copyright: © Copyright 1976 American Mathematical Society